Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What could cause bruise on both breasts?

I am just 80 years old and 14months ago had a stroke consequently I take quite a few medications i.e. Perendopril, Clopidogrel Baclofen, Quinine and Simvastatin I suffer with severe cramps and spasms in my right leg (my right side was affected by the stroke) the cramps etc., affect me more during the night. In the last two weeks I have found unexplained bruising on both breasts and today I have found one on my stomach....is this anything to worry about or could it be side effects of the Statins or any of the other medication. I must add that up to my stroke I was a very active person, ate reasonably healthily rode my bike every day ....consequently I am still a very positive person and am able to manage admittedly with help from family and friends on occasions. I would be grateful if you can shed some light on this situation, thanking you in anticipation. Jean Thatcher
Wed, 7 Jun 2017
Report Abuse
General Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Clopidogrel can be a reason for this but you are not supposed to stop it also. Consult your physician for this.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. B.dinesh
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, about 2 weeks ago, I got hit in the breast. A small bruise developed and went away, but now there is a lump there. I don t want to have an...

Recent questions on  Quinine

doctor1 MD

I have been taking Hylands Leg Cramps OTC for periodic leg cramping for couple of months. I have noticed that I have been really skin sensitive...

doctor1 MD

Can drinking a double gin after taking 2 piriton tablets cause a blackout? i have allergies (hay fever) but Fridays is my night out with friends...

doctor1 MD

I am on at at home detox from codeine phosphate 30mg of which I was taking 20 a day. I have commenced Lofexidine and have been on this for 2/7. The...

doctor1 MD

is quinine water or tablets good for muscle cramps? i get cramps in my legs and lower back and sometimes my obliques or even under my ribcage when...

doctor1 MD

HOW SERIOUS IS BOWEL DUMPING AND AT MY AGE HOW DANGEROUS TO USE QUININE IN TONIC WATERTO REDUCE MUSCLE CRAMPS IN LEGS (NIGHTLY OCCURENCE). I AM 74...

doctor1 MD

I am 76 and have been active about the house painting and other work needing performed. I have been on a ladder. The lower leg cramps occur, but I...